# SDR LR7A07044

- Difficulty date: May 14, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,382 hours, 34,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Broken
- Location: Fs 497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB3200, FOUND LT MWW BOW BEAM INBD CAP BROKEN AT FS 497, LBL63, WL158.  REPLACED CAP IAW SMP 583 51-60 AND 51-70.
